# SDR DU4R2009341

- Difficulty date: March 25, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003, NR 38046, DURING SCHEDULED INSPECTION FOUND CORROSION ON LT KEEL BEAM INBD SIDE HORIZ LEG AT BS 529.
